# SDR 2006UALA00758

- Difficulty date: April 22, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 203 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER FUSELAGE BS 203 STR 27L SKIN DENTED.  REMOVED DAMAGE, FABRICATED DOUBLER AND STRAPS AND INSTALLED PER AAR EA I06187 AND UA-EVA-60238.
